zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Haboush, William J. (ed.) et al., Algebraic groups and their generalizations: quantum and infinite-dimensional methods. Summer Research Institute on algebraic groups and their generalizations, July 6-26, 1991, Pennsylvania State University, University Park, PA, USA. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 56, Pt. 2, 261-293 (1994).
MSC:  17B69 17B65 81R10
BibTeX Cite

Filter Results by …

Document Type
Year of Publication